# SDR 95ZZZX4263

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707FY
- Make and model: Cessna 207
- Aircraft serial: 20700063
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Ring
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL ANALYSIS SHOWING ALUMINUM HIGH.  THEN IRON, NICKEL, CHROME.  COMPRESSION GOOD, UNTIL TIME ON ENGINE OVER 600 HOURS AND COMPRESSION DROPPED TO 60/80 ON NR 2 CYLINDER.  PULLED CYLINDER, FOUND BROKEN RING TOP COMPRESSION.
